# SDR DALA2020072002608

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 64,153 hours, 25,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT RIGHT EMERGENCY BACK HAS INTERMITTENT FAULT. REMOVED AND REPLACED EMERGENCY BATTERY PACK AT 2R PER B737 AMM 33-51. EMERGENCY LIGHT CHECK GOOD.
